Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Is it possible to cure cough up blood with pills ?

my husband is 33 yrs, 58 kgs, suffering from cough up blood? since 2 weeks is been treated with anti fungal drugs (fungitreceae 200 mg). but still he is suffering severe cough with mild blood stains. now the doctor asked him to use TB ( 4 D plus) medication. and advised for bronchoscopy. are very much worried abt his condition. is there any treatment by only taking pills .
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Pulmonologist 's  Response
Hi ,

Thanks for visiting HCM.

Coughing up blood has many causes like tuberculosis, bronchiectasis, cavitory bleeding via rasmussen aneurysms or aspergilloma, lung cancer ( unusual at this age).

If the symptoms persists, better go for chest x-ray to find out any lesion and if suggestive of tuberculosis, sputum examination is done. If inconclusive Ct thorax is done to see for probable cause and localising the lesion. Bronchoscopy may help at this juncture ( It's a outdoor procedure, don't worry).

During active bleeding, pulmonary angiography localise the bleeding vessel and accordingly bronchial artery embolisation can be done. These all are safe and minimally invasive procedures.
Pills are only temporary measure, will not cure the problem.

Visit your pulomonologist for the same..

Best wishes...

Answered: Mon, 22 Apr 2013
I find this answer helpful
Pediatrician Dr. Partho Sarathi Roy's  Response
wellcome to health care magic,
This called hemoptasis and the common cause in this age with cough is T.B and sometimes Broncogenic carcinoma .First to do a sputum for AFB examination and a X_ray chest then other cause to be examined.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor